# SDR CALA2025073107135

- Difficulty date: July 29, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N37468
- Make and model: Boeing 737924ER
- Aircraft serial: 32836
- Aircraft time: 37,386 hours, 13,677 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Recorder
- Part number: 2100404522
- Part serial: 001094468
- Condition: Faulted
- Location: Zone 200
- Part time: 13,129 hours, 4,720 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT RECORDER OFF LIGHT STAYS ILLUNINATED.  RESET NO HELP. MEL 2310B DFDR HAS BEEN REPORT - DEFERRAL REQUEST IS FOR THE CVR SWAPPED IN DFDR, NO HELP, REINSTALLED ORIGINAL DFDR, MM 31-31-00. REPLACED DFDAU, UPLOADED CURRENT SW, NO HELP, MM 31-31-00.  ITEM DEFERRED REQUIRES FURTHER T/S, REF. FIM 31-31 TASK 805. *DM* M/L UPDATED WITH R263 00-0363-3-0156 AND P5-19 29-3111-9-0014 AS IDENTIFIED IN THE FIM. PERFORMED BITE CHECK OF FDR AND FOUND FOUR FAULTS,  VERIFIED DC POWER AT FDR D183A PIN23 TO GROUND. VERIFIED AC POWER AT FDR D183A 1 TO GROUND WHEN FDR SWITCH IS PLACED IN TEST MODE. POWER CHECKED GOOD. VERIFIED GROUNDS AT FDR D183A PIN 6 AND PIN 2. GROUNDS ARE GOOD. CHECKED FDAU STATUS RELAY D1805 WORKED WITH TECH SUPPORT FOR FURTHER WIRING CHECKS REF WDM 31-31-11. SUSPECT FDR BAD FROM STOCK, REPLACED FDR REF AMM 31-31-11. OPS CHECK GOOD.
